# SDR QMLA2016110916131

- Difficulty date: November 9, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N203CF
- Make and model: Agusta A119
- Aircraft serial: 14032
- Aircraft time: 8,810 hours, 21,585 cycles
- Engine time: 2,802 hours, 4,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 109032048311
- Condition: Cracked
- Location: Fuselage
- Part time: 6,374 hours, 18,045 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING FURTHER INSPECTIONS IT WAS NOTED THAT AT STA 4010 WL 1020 A LT ANGLE WAS CRACKED INSIDE THE INSPECTION ACCESS HOLE.
